# SDR LR7A2023010403238

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 41,308 hours, 26,937 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: LS3872
- Condition: Punctured
- Location: Bs 617 Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK UNDER JOB CARD HB5302, FOUND RH WHEEL WELL FS617 SIDE BULKHEAD WEB WITH A PUNCTURE AT RBL65, WL190. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 53-40-09.    NR# 1000771888.
